# SDR QXEA200501081

- Difficulty date: June 23, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 9,075 hours, 6,902 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Odor
- Location: Zone  100
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR IN AIRCRAFT.  MOST NOTICEABLE ON GROUND. RAN BOTH ENGINES WITH APU AIR OFF AND BOTH PACKS OPERATING.  ODOR SEEMED TO DISSIPATE.  STARTED APU AND RAN BOTH PACKS WITH APU AIR.  ODOR SEEMED TO REAPPEAR.  APU PLACED ON MEL.
